# SDR RAIA951018

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1531D000
- Condition: Req'D Service
- Location: Lt/Rt
- Part time: 7,325 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7493 - STRONG 'OIL' SMELL COMING FROM LEFT AND RIGHT FLOW WHEN TEMP CONTROL IS SELECTED.  MAINTENANCE SERVICED LEFT AND RIGHT ACM RAN AIRCRAFT SYSTEM CHECKS GOOD.  (M)
